MathSciNet Relay Station
MathSciNet bibliographic data
MR1157550 16G10 (16G60 16G70)
Liu, Shi Ping Degrees of irreducible maps and the shapes of Auslander-Reiten quivers. J. London Math. Soc. (2) 45 (1992), no. 1, 32–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement